Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: D
Number of items: 1.

D

Durrant, Kate L., Reed, Jennifer L., Jones, Peter J., Dallimer, Martin, Cheke, Robert A. ORCID: 0000-0002-7437-1934, McWilliam, Andrew N. and Fleischer, Robert C. (2007) Variation in haematozoan parasitism at local and landscape levels in the red-billed quelea Quelea quelea. Journal of Avian Biology, 38 (6). pp. 662-671. ISSN 0908-8857 (doi:10.1111/j.0908-8857.2007.04034.x)

This list was generated on Thu Nov 15 08:21:12 2018 GMT.